Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/130977
Название: | Some observations on a clopen version of the Rothberger property |
Авторы: | Bhardwaj, M. Osipov, A. V. |
Дата публикации: | 2023 |
Издатель: | Universidad de la Frontera |
Библиографическое описание: | Bhardwaj, M & Osipov, AV 2023, 'Some observations on a clopen version of the Rothberger property', Cubo, Том. 25, № 2, стр. 161-172. https://doi.org/10.56754/0719-0646.2502.161 Bhardwaj, M., & Osipov, A. V. (2023). Some observations on a clopen version of the Rothberger property. Cubo, 25(2), 161-172. https://doi.org/10.56754/0719-0646.2502.161 |
Аннотация: | In this paper, we prove that a clopen version S1(CO, CO) of the Rothberger property and Borel strong measure ze-roness are independent. For a zero-dimensional metric space (X, d), X satisfies S1(CO, CO) if, and only if, X has Borel strong measure zero with respect to each metric which has the same topology as d has. In a zero-dimensional space, the game G1(O, O) is equivalent to the game G1(CO, CO) and the point-open game is equivalent to the point-clopen game. Us-ing reflections, we obtain that the game G1(CO, CO) and the point-clopen game are strategically and Markov dual. An example is given for a space on which the game G1(CO, CO) is undetermined. © 2023 Manoj Bhardwaj et al. |
Ключевые слова: | POINT-CLOPEN GAME SELECTION PRINCIPLES STRONG MEASURE ZERO ZERO-DIMENSIONAL SPACE |
URI: | http://elar.urfu.ru/handle/10995/130977 |
Условия доступа: | info:eu-repo/semantics/openAccess cc-by-nc |
Текст лицензии: | https://creativecommons.org/licenses/by-nc/4.0/ |
Идентификатор SCOPUS: | 85176922721 |
Идентификатор WOS: | 001068779900001 |
Идентификатор PURE: | 46920670 |
ISSN: | 0716-7776 |
DOI: | 10.56754/0719-0646.2502.161 |
Сведения о поддержке: | Ministry of Education and Science of the Russian Federation, Minobrnauka: 075-02-2023-913 The authors would like to thank the referees for careful reading and valuable comments. The work was performed as part of research conducted in the Ural Mathematical Center with the financial support of the Ministry of Science and Higher Education of the Russian Federation (Agreement number 075-02-2023-913). |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85176922721.pdf | 661,74 kB | Adobe PDF | Просмотреть/Открыть |
Лицензия на ресурс: Лицензия Creative Commons